# SDR SWIA200211431

- Difficulty date: October 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,340 hours, 7,839 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON LOWER FIRE BOX PANEL (412 DB) HAS A CRACK IN ITS FORWARD DIVIDER.    FOUND DURING C CHECK INSPECTION.  REPLACED DIVIDER IAW CRJ SRM 51-42-06.
